# SDR COEA9701701

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10419
- Engine: Rroyce DART5327R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

UPON START OF THE NR 2 ENGINE (S/N 14211), FLIGHT CREW EXPERIENCED MODERATE VIBRATION EMANATING FROM THE ENGINE.  CREW SHUT DOWN ENGINE AFTER LOW IDLE WAS ATTAINED.  MAINTENANCE INVESTIGATED NR 2 ENGINE AND DISCOVERED THE LOW PRESSURE TURBINE DISK (NR 3) HAD SUSTAINED DAMAGED BEYOND ALLOWABLE LIMITS TO SEVERAL OF THE BLADES.  FURTHER INVESTIGATION REVEALED THE LOW PRESSURE GUIDE VANE ASSEMBLY HAD SEVERAL STATORS DAMAGED BEYOND ALLOWABLE LIMITS.  ENGINE WAS DEEMED UNSERVICEABLE AND REPLACEMENT IS UNDERWAY.  (M)
